# SDR UPS09654747

- Difficulty date: February 11, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 32,400 hours, 9,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T500421
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C BULK CARGO COMPT STA 1417 LBL 22 FLOOR PANEL SUPPORT CHANNEL FOUND DEFORMED.  BULK CARGO COMPT STA 1417 LBL 22 FLOOR PANEL SUPPORT CHANNEL REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
